# SDR 95ZZZW490

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKING HAS BEEN NOTED AT FWD FACE OF THE APU BAY FWD.  FIREWALL IN THE AREA OF THE EXHAUST PIPE.  DEACTIVATED APU AND PLACED ON MEL.  (W)
